Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 89, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2011, 9:46 PM CDT for Portage County, Wisconsin. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 9:46 PM CDT (02:46 UTC)
- Expired
- Jul 19, 2011, 10:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Portage County, WI
The radar
The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:50 PM CDT | TSTM WND DMG | Junction City, WI | TREE DOWN. |
| Jul 19, 9:52 PM CDT | TSTM WND DMG | Junction City, WI | TREES DOWN. |
| Jul 19, 10:15 PM CDT | TSTM WND DMG | Plover, WI | 8 INCH TREE DOWN. TIME ESTIMATED. 1.22 INCHES OF RAIN FELL IN 20 MINUTES AS WELL. |
| Jul 19, 10:15 PM CDT | TSTM WND GST 60 | Stevens Point, WI | ESTIMATED BETWEEN 60 AND 70 MPH. 12 INCH DIAMETER BRANCH DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS53 KGRB 200246
SVRGRB
WIC097-200345-
/O.NEW.KGRB.SV.W.0089.110720T0246Z-110720T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1045 PM CDT
* AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF STEVENS
POINT...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STEVENS POINT AND WHITING AROUND 1000 PM CDT.
AMHERST AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PARK
RIDGE...JORDAN...PLOVER...POLONIA...STOCKTON...CUSTER...ARNOTT...
NELSONVILLE...AMHERST JUNCTION AND BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4468 8984 4469 8949 4468 8923 4425 8923
4445 8973 4451 8973 4451 8983
TIME...MOT...LOC 0245Z 302DEG 25KT 4457 8967
WIND...HAIL 60MPH <.75IN
$$
ECKBERG/BERSCH2 follow-up statements
323
WWUS53 KGRB 200307
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 PM CDT TUE JUL 19 2011
WIC097-200345-
/O.CON.KGRB.SV.W.0089.000000T0000Z-110720T0345Z/
PORTAGE WI-
1007 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE COUNTY
UNTIL 1045 PM CDT...
AT 1005 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. TREES
ARE REPORTED DOWN IN THE TOWN OF JUNCTION CITY. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BEVENT TO
STEVENS POINT TO 7 MILES SOUTHEAST OF WISCONSIN RAPIDS...MOVING
SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
AMHERST AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ROSHOLT...
CUSTER...ARNOTT...NELSONVILLE...KEENE...AMHERST JUNCTION AND BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4468 8984 4469 8949 4468 8923 4425 8923
4445 8973 4451 8973 4451 8983
TIME...MOT...LOC 0306Z 302DEG 25KT 4468 8936 4450 8951
4435 8969
WIND...HAIL 60MPH <.75IN
$$
AK497
WWUS53 KGRB 200341
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 PM CDT TUE JUL 19 2011
WIC097-200349-
/O.EXP.KGRB.SV.W.0089.000000T0000Z-110720T0345Z/
PORTAGE WI-
1041 PM CDT TUE JUL 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE COUNTY WILL
EXPIRE AT 1045 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY
MORNING.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN PORTAGE COUNTY UNTIL 1100 PM CDT.
LAT...LON 4468 8984 4469 8949 4468 8923 4425 8923
4445 8973 4451 8973 4451 8983
TIME...MOT...LOC 0339Z 302DEG 25KT 4465 8923 4449 8909
4438 8924 4423 8942
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:48 PM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jul 19, 3:48 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CDT TUE JUL 19 2011 .SHORT TERM...TONIGHT AND WEDNESDAY 850MB WARM ADVECTION AND WEAK DISTURBANCE MOVING THROUGH THE MEAN FLOW HAS KICKED OFF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON. MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND CONVECTION CONTINUE TO FIRE ALONG THE WARM FRONT THIS EVENING. QUESTION LINGER ON HOW SOUTH AND WEST CONVECTION WILL MAKE IT INTO OUR CWA DUE TO WARM 700MB TEMPERATURES OFF TO THE WEST. IF STORMS CAN ORGANIZE INTO A LARGER CLUSTER OF STORMS...850/300MB THICKNESS PATTERN WOULD SUGGEST A MORE SOUTHEAST MOVEMENT COMPARED TO THE 12Z GFS/WRF MODEL QPF. IF STORMS DO ORGANIZE... COULD BE A WIND EVENT WITH THE POTENTIAL FOR LARGE HAIL. MOIST TROPICAL AIR MASS IN PLACE WOULD SUPPORT LOCALLY HEAVY RAIN. WEDNESDAY IS SHAPING UP TO BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE OF JULY 13-14...1995. 850MB/925MB WOULD SUPPORT HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES. USING THE 1000/850MB MIXING RATIOS OFF THE MODELS...DEW POINTS SHOULD BE IN THE LOWER TO MIDDLE 70S. THE COMBINATION OF THE INTENSE HEAT AND HUMIDITY WILL CAUSE HEAT INDICES TO RISE TO 105 TO 115 DEGREES WEDNESDAY AFTERNOON. GUSTY SOUTHWEST WINDS WILL PUSH THE HEAT TO NEAR THE LAKE. ISSUED A HEAT ADVISORY FOR THE NORTH AND THE LAKESHORE COUNTIES. DOOR COUNTY IS ALWAYS QUESTIONABLE BEING SURROUNDED BY THE COOLER WATERS...BUT EXPECT DEEP MIXING TO ALLOW SURFACE WINDS TO RUN UP THE SPINE OF THE DOOR PENINSULA. .LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. MAIN FORECAST CONCERNS CONTINUE TO BE TEMPS AND TIMING THE BEST CHANCE FOR THUNDERSTORMS. MODELS IN GOOD AGREEMENT SHOWING THE STRONG UPPER RIDGING ACROSS THE CENTRAL US FINALLY BREAKING DOWN LATE THIS WEEK AS AN UPPER TROF SWINGS ACROSS SOUTHERN CANADA. THIS WILL BRING SOME RELIEF FROM THE HEAT. MODELS DIVERGE THIS WEEKEND AND EARLY NEXT WEEK AS THE ECMWF AND CANADIAN SLOWLY BUILD THE RIDGE BACK ACROSS THE NORTHERN PLAINS...WHILE THE GFS DEVELOPS A LARGE UPPER LOW OVER SOUTHERN CANADA AND SWINGS A STRONG COLD FRONT ACROSS THE STATE ON SUNDAY. ECMWF STILL SHOWS THIS FRONT...BUT IS MUCH WEAKER AND FURTHER NORTH WITH THE LOW...AND PLAN TO FOLLOW ITS THINKING. SLIGHT CHANCE OF SHOWERS AND STORMS WEDNESDAY NIGHT AS WEAK FRONTAL BOUNDARY SLIDES THRU THE AREA...BUT MODELS NOT SHOWING ANY ACTIVITY. WENT WITH A DRY FORECAST ON THURSDAY AND THURSDAY NIGHT AS WEAK SURFACE HIGH PRESSURE DRIFTS OVER THE AREA. WILL KEEP POPS FOR SATURDAY AND SATURDAY NIGHT AS MODELS HINTING AT MCS POTENTIAL...BUT LOCATING AND TIMING THESE THIS FAR OUT IS NEARLY IMPOSSIBLE. ANOTHER VERY WARM/HOT DAY ON THURSDAY...BUT LOWERED TEMPS SLIGHTLY AS 850MB TEMPS DROP A LITTLE. DEW POINTS WILL NOT BE AS HIGH...KEEPING HEAT INDEX VALUES MAINLY BELOW 100...BUT WITH ANOTHER MUGGY NIGHT EXPECTED WED NIGHT...WILL KEEP THE EXCESSIVE HEAT WARNING GOING INTO THURSDAY. WILL ONLY NUDGE TEMPS DOWN SLIGHTLY ON SATURDAY AS CLOUDS AND STORMS WILL LIKELY LIMIT HEATING...BUT IF CLOUDS DO NOT MATERIALIZE...925/850MB TEMPS SUPPORT TEMPS MAKING ANOTHER RUN AT 90 DEGREES. DEW POINTS WILL STILL BE IN THE UPPER 60S TO LOWER 70S SOUTH...SO STILL A LITTLE STICKY. TYPICAL SUMMER- LIKE WEATHER IS EXPECTED FOR THE START OF THE NEW WORK WEEK. && .AVIATION...CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. TRIED TO PINPOINT THUNDERSTORM ACTIVITY DURING THE EVENING HOURS ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN MAINLY DURING THE EVENING INTO THE EARLY OVERNIGHT HOURS...AND THEN ACROSS NORTHEAST WISCONSIN MAINLY AFTER MIDNIGHT. HAVE ADDED LOW LEVEL WIND SHEAR AT KGRB/KATW AND WILL PROBABLY BE ADDED TO THE 00Z TAFS AT KRHI/KAUW/KCWA. ONCE THE STORMS EXIT THE AREA...IT WILL BECOME VERY HOT AND HUMID ON WEDNESDAY ON GUSTY SOUTHWEST WINDS. WIND GUSTS OF 25 TO 30 KNOTS CAN BE EXPECTED. && .MARINE...AREAS OF FOG WILL CONTINUE OVER THE COASTAL WATERS OF LAKE MICHIGAN THROUGH WEDNESDAY NIGHT. IT IS POSSIBLE THAT A DENSE FOG ADVISORY MAY BE NEEDED AT SOME POINT LATE TONIGHT INTO WEDNESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY FROM NOON TO 8 PM CDT WEDNESDAY FOR WIZ005-010>013- 018-019-021-022-040-050-073-074. && ECKBERG/BERSCH
Hazardous weather outlook, Jul 19, 3:25 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT TUE JUL 19 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY CONCERN IS STRONG WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE HEAT WAVE IS EXPECTED TO PEAK ON WEDNESDAY WITH HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100. WITH DEW POINTS MAINLY IN THE 70S...HEAT INDICES WEDNESDAY AFTERNOON WILL CLIMB INTO THE 100 TO 115 DEGREE RANGE...EVEN NEAR LAKE MICHIGAN. WEDNESDAY COULD BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE ON JULY 13-14... 1995. LOW TEMPERATURES WEDNESDAY NIGHT WILL ONLY FALL INTO THE 70S. THERE APPEARS TO BE SOME MINOR RELIEF TO THE INTENSE HEAT ON THURSDAY WITH HIGHS IN THE MIDDLE 80S TO AROUND 90 WITH DEW POINTS FALLING INTO THE 60S FOR MOST OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-202030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG MAY RETURN TONIGHT. STRONG THUNDERSTORMS THAT MAY POSE A SERIOUS RISK TO BOATERS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN FOR THE REMAINDER OF THE WEEK. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. ECKBERG/BERSCH
In the hours before
Special weather statement, Jul 19, 7:00 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 700 PM CDT TUE JUL 19 2011 WIZ018-030-200100- LINCOLN-MARATHON- 700 PM CDT TUE JUL 19 2011 ...STRONG THUNDERSTORMS HEADED TOWARD CENTRAL WISCONSIN... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 55 MILES NORTHWEST OF WAUSAU TO 50 MILES NORTHWEST OF WAUSAU TO 72 MILES WEST OF WAUSAU...MOVING SOUTHEAST AT 50 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ATHENS... HAMBURG... ABBOTSFORD... MERRILL... COLBY... UNITY... PINE RIVER... MARATHON CITY... EDGAR... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Local storm report, Jul 19, 8:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
850 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLASH FLOOD 5 N COLBY 44.98N 90.30W
07/19/2011 MARATHON WI TRAINED SPOTTER
8 TO 10 INCHES OF WATER FLOWING OVER HIGHWAY 13.
&&
THLocal storm report, Jul 19, 8:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HEAVY RAIN COLBY 44.91N 90.30W
07/19/2011 M1.44 INCH MARATHON WI TRAINED SPOTTER
&&
BERSCHSpecial weather statement, Jul 19, 9:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CDT TUE JUL 19 2011 WIZ030-035-200330- MARATHON-WOOD- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS 916 PM CDT TUE JUL 19 2011 ...TORRENTIAL RAINS FALLING ACROSS WESTERN MARATHON AND NORTHERN WOOD COUNTY... AT 915 PM...DOPPLER RADAR INDICATED A CLUSTER OF SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINS OF 1 TO 3 INCHES PER HOUR. THE STORMS EXTENDED FROM WAUSAU TO STRATFORD TO SPENCER SOUTHWARD TO MARSHFIELD AND AUBURNDALE. THE SHOWERS AND STORMS WERE SLOWLY MOVING TO THE SOUTHEAST AT 15 MPH. THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO AROUND 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. ECKBERG
Local storm report, Jul 19, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD MARSHFIELD 44.66N 90.16W
07/19/2011 WOOD WI BROADCAST MEDIA
REPORT OF STREET FLOODING
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:29 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 61 min |
| Jul 19, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 19, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 33 min |
| Jul 19, 8:41 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 3 hr |
| Jul 19, 10:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 31 min |
| Jul 19, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 40 min |
| Jul 19, 10:21 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 39 min |
| Jul 19, 10:49 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 19, 10:56 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 34 min |
| Jul 19, 11:13 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 87 min |
| Jul 19, 11:58 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 116 min |
| Jul 20, 12:13 AM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 20, 4:10 AM CDT | Small Craft Advisory | GRB | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.